MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 10 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 10 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 10-210
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported "rupture" confirmed via mri.This record is for the right side.Device remains implanted.Device will be returned.
 
Event or Problem Description
Device was explanted and replaced.Device will be returned.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
 
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events rupture was received on nov 20, 2025, with lot number 2023051.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed an opening through microscopic inspection assessed as fold flaw opening and observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (non-penetrating nicks) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
 
Event or Problem Description
Healthcare professional reported "rupture" confirmed via mri.This record is for the right side.Device was explanted and replaced.Device will be returned.

Brand Name
STYLE 10 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23293957
Report Number9617229-2025-17536
Device Sequence Number9935734
Product Code FTR
UDI-Device Identifier10888628001213
UDI-Public10888628001213
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2015
Device Catalogue Number10-210
Device Lot Number2023051
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/16/2025
12/02/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/05/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite